First time with deca and it might be the only time.
I’m 5 weeks into a 500mg test & 300mg Deca cycle and I’m having the worst skin itch all over my upper body along with greater than usual acne on my back. I can deal with the acne, but the itchy skin is virtually unbearable. My deca is from the same UG lab as my test that I’ve used without nearly the same skin problems as before. The inactive ingredients: BA, BB, Oil, and EO are the same for both compounds (supposedly). Has anyone experienced similar issues?
On an aside the deca seems more viscous; it doesn’t draw into the syringe quite as easily as the test.
Sounds like a mild allergic reaction to nadralone. Try taking some benadryl to see if it helps.
I take Benadryl nightly which puts me right to sleep. I might try a non-drowsy antihistamine. Thank you.
Iv never used deca but tren made me itchy. I Googled it and apparently it seemed others had the same issue and were saying it was a mild allergic reaction.
This is what originally made me take benadryl for night time sleep while using tren. So far it has worked. I also notice as I get further into cycle the itching goes away
Got some Claritin and Goldbond anti-itch cream which seems to be doing the trick. But chances are I’ll just finish up this vial, cut the deca portion of this cycle short, and give the rest to a friend. I’d hate to throw away good gear. I’ll try EQ next time.